# SDR SWAA2024102953886

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 65,803 hours, 39,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT GALLEY HANDLE LOOSE. MISSING SCREW.<[01] REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-64-00.
